MAUDE Adverse Event Report: HOLLISTER INCORPORATED ANCHORFAST ORAL ENDOTRACHEAL TUBE FASTENER; ANCHORFAST, PRODUCT CODE: CBH

HOLLISTER INCORPORATED ANCHORFAST ORAL ENDOTRACHEAL TUBE FASTENER; ANCHORFAST, PRODUCT CODE: CBH
Model Number 9799
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Unintended Extubation (4564)
Date of Event 05/22/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Dhr review not possible because lot number not provided.It was not known if there was any device adhesion issues or if the et tube slipped through the strap.The root cause of the reported extubations are not known.Only the di information of the udi is know due to lack of lot number.
 
Event or Problem Description
It was reported that the patient's endotracheal tube (ett) became dislodged during a coughing episode.The registered nurse responded and observed that the ett and hollister's anchorfast oral endotracheal tube fastener had detached from the patient.The patient required reintubation, no other details are available at this time regarding this reported event.

Brand Name
ANCHORFAST ORAL ENDOTRACHEAL TUBE FASTENER
Common Device Name
ANCHORFAST, PRODUCT CODE: CBH
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville IL 60048 3781
Manufacturer (Section G)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville IL 60048 3781
Manufacturer Contact
andrea clark
2000 hollister drive
libertyville, IL 60048
4632667911
MDR Report Key25599461
Report Number1119193-2026-00044
Device Sequence Number18620446
Product Code CBH
UDI-Device Identifier00610075129386
UDI-Public(01)00610075129386
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9799
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age16 YR
Patient SexMale
Patient Weight60 KG